MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD TITANIUM MANDIBULAR COMPONENT 55MM / 12 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD TITANIUM MANDIBULAR COMPONENT 55MM / 12 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00578, 0001032347-2020-00580, 0001032347-2020-00581 concomitant medical products: tmj system left fossa component, small, part# 24-6563, lot# 544130a.Tmj system left standard titanium mandibular component 55mm / 12 hole, part# 24-6556ti, lot# 570990a.Tmj system right standard titanium mandibular component 50mm / 9 hole, part# 24-6550ti, lot# 440040b.Tmj system right fossa component, small, part# 24-6562, lot# 398370b unknown screws, part# ni, lot# ni.
 
Event or Problem Description
It was reported the patient underwent a revision to replace bilateral temporomandibular joint implants due to unknown reason.The original devices were implanted at different dates between four (4) and seven (7) years ago.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TMJ SYSTEM LEFT STANDARD TITANIUM MANDIBULAR COMPONENT 55MM / 12 HOLE
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10895601
Report Number0001032347-2020-00579
Device Sequence Number3048668
Product Code LZD
UDI-Device Identifier00841036081744
UDI-Public00841036081744
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2019
Device Model NumberN/A
Device Catalogue Number24-6556TI
Device Lot Number570990A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;